The Exact Asymptotic Distribution Function of Watson's UN-Squared for Testing Goodness-of-Fit With Circular Discrete Data
We show that the full asymptotic distribution for Watson’s statistic, modified for discrete data, can be computed by standard methods. Previous approximate percentiles for the uniform multinomial case are found to be accurate. More extensive percentiles are presented for this distribution, and for the distribution associated with “Benford’s Law”.
|Date of creation:||17 Nov 2006|
|Date of revision:|
|Contact details of provider:|| Postal: PO Box 1700, STN CSC, Victoria, BC, Canada, V8W 2Y2|
Web page: http://web.uvic.ca/econ
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Canessa, Enrique, 2003. "Theory of analogous force on number sets," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 328(1), pages 44-52.
- David Giles, 2007.
"Benford's law and naturally occurring prices in certain ebaY auctions,"
Applied Economics Letters,
Taylor & Francis Journals, vol. 14(3), pages 157-161.
- David E. Giles, 2005. "Benford’s Law and Naturally Occurring Prices in Certain ebaY Auctions," Econometrics Working Papers 0505, Department of Economics, University of Victoria.
When requesting a correction, please mention this item's handle: RePEc:vic:vicewp:0607. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (David Giles)
If references are entirely missing, you can add them using this form.